Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 08:58:37 PM

Login with username, password and session length


Members
  • Total Members: 23367
  • Latest: medic01
Stats
  • Total Posts: 636834
  • Total Topics: 48338
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: wondering?  (Read 1385 times)

0 Members and 1 Guest are viewing this topic.

Offline bosco

  • Member
  • Posts: 146
wondering?
« on: January 31, 2008, 06:16:48 PM »
I'm simply curious? Do any of the current HIV/AIDS drugs cause hair loss or hair to thin?
"Dog is my co-pilot".

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: wondering?
« Reply #1 on: January 31, 2008, 07:33:22 PM »
(1) indinavir aka Crixivan (2) 3TC rarely and (3) reported occasionally for Kaletra

- matt
« Last Edit: January 31, 2008, 07:34:57 PM by newt »
"The object is to be a well patient, not a good patient"

Offline Jacques

  • Member
  • Posts: 171
Re: wondering?
« Reply #2 on: January 31, 2008, 10:50:43 PM »
 also..

 In the monography  of Atazanavir , hair loss or thining is mentioned as a potent side effect. 1 in 1000.


Jacques
Jacques
Living positively since 1987
latest lab :july 2010
Undetectable Cd4 1080
43% on Reyataz/Norvir/Truvada

Offline bosco

  • Member
  • Posts: 146
Re: wondering?
« Reply #3 on: February 01, 2008, 01:13:23 PM »
Thanks for both the replies!
"Dog is my co-pilot".

Offline mamaangie

  • Member
  • Posts: 13
Re: wondering?
« Reply #4 on: February 02, 2008, 04:49:58 PM »
The only meds I have taken was Atripla, though not anymore. Before my husband and I started taking it, both of us was suffering from major hair loss. But a month before we started meds, my CD4 count was 6 and his was 89. So it was probably just the extremely low immune system. After starting the Atripla, hair loss was gone.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.